# SDR 99ZZZX4571

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911SV
- Make and model: Urocop EC135P1
- Aircraft serial: 0070
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: L290M20A1015
- Condition: Leaking
- Location: Hydraulic System
- Part time: 282 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SPLINES SHOW ABNORMAL WEAR.  SHAFT SEAL LEAKING.  REMOVED AND REPLACED.
